American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] W. J. Park. On the equivalence of Gaussian processes with factorable covariance functions . Proc. Amer. Math. Soc. 32 (1972) 275-279. MR 0290444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Naresh C. Jain. A zero-one law for Gaussian processes . Proc. Amer. Math. Soc. 29 (1971) 585-587. MR 0278369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stamatis Cambanis. Bases in $L\sb{2}$ spaces with applications to stochastic processes with orthogonal increments . Proc. Amer. Math. Soc. 29 (1971) 284-290. MR 0283862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Griego and Reuben Hersh. Theory of random evolutions with applications to partial differential equations . Trans. Amer. Math. Soc. 156 (1971) 405-418. MR 0275507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. M. Loynes. An invariance principle for reversed martingales . Proc. Amer. Math. Soc. 25 (1970) 56-64. MR 0256444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Jamison and S. Orey. Subgroups of sequences and paths . Proc. Amer. Math. Soc. 24 (1970) 739-744. MR 0254914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. B. Marcus and L. A. Shepp. Continuity of Gaussian processes . Trans. Amer. Math. Soc. 151 (1970) 377-391. MR 0264749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. R. Leadbetter and Edward W. Weissner. On continuity and other analytic properties of stochastic process sample functions . Proc. Amer. Math. Soc. 22 (1969) 291-294. MR 0243600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. M. Dudley. Random linear functionals . Trans. Amer. Math. Soc. 136 (1969) 1-24. MR 0264726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Yeh. Correction to: ``Differentiability of sample functions in Gaussian processes'' . Proc. Amer. Math. Soc. 19 (1968) 843. MR 0226724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Pincus. Gaussian processes and Hammerstein integral equations . Trans. Amer. Math. Soc. 134 (1968) 193-214. MR 0231439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. Warwick Millar. Martingale integrals . Trans. Amer. Math. Soc. 133 (1968) 145-166. MR 0226721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Paul Johnson. On a class of stochastic processes and its relationship to infinite particle gases . Trans. Amer. Math. Soc. 132 (1968) 275-295. MR 0256452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Howard H. Stratton. On dimension of support for stochastic processes with independent increments . Trans. Amer. Math. Soc. 132 (1968) 1-29. MR 0226723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ralph E. Strauch. Correction to ``Measurable gambling houses'' . Trans. Amer. Math. Soc. 130 (1968) 184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. M. Eaves. Random generalized functions of locally finite order . Proc. Amer. Math. Soc. 19 (1968) 1457-1463. MR 0233409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Yeh. Differentiability of sample functions in Gaussian processes . Proc. Amer. Math. Soc. 18 (1967) 105-108. MR 0203823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ralph E. Strauch. Measurable gambling houses . Trans. Amer. Math. Soc. 126 (1967) 64-72. MR 0205352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James Kuelbs. Measures on $C(Y)$ when $Y$ is a compact metric space . Proc. Amer. Math. Soc. 18 (1967) 248-254. MR 0208666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gene Denzel. The exit characteristics of Markov processes with applications to continuous martingales in R$\sp{n}$ . Trans. Amer. Math. Soc. 129 (1967) 111-123. MR 0214146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. A. Beekman. Gaussian-Markov processes and a boundary value problem . Trans. Amer. Math. Soc. 126 (1967) 29-42. MR 0203793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard F. Gundy. Martingale theory and pointwise convergence of certain orthogonal series . Trans. Amer. Math. Soc. 124 (1966) 228-248. MR 0204967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dale E. Varberg. Linear transformations of Gaussian measures . Trans. Amer. Math. Soc. 122 (1966) 98-111. MR 0199888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Isaac. A proof of the martingale convergence theorem . Proc. Amer. Math. Soc. 16 (1965) 842-844. MR 0179830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Donald L. Fisk. Quasi-martingales . Trans. Amer. Math. Soc. 120 (1965) 369-389. MR 0192542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Simeon M. Berman. Sign-invariant random variables and stochastic processes with sign-invariant increments . Trans. Amer. Math. Soc. 119 (1965) 216-243. MR 0185651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tatsuo Kawata. Fourier analysis of nonstationary stochastic processes . Trans. Amer. Math. Soc. 118 (1965) 276-302. MR 0183014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. M. Dudley. Fourier analysis of sub-stationary processes with a finite moment . Trans. Amer. Math. Soc. 118 (1965) 360-375. MR 0177455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. R. Leadbetter. On crossings of arbitrary curves by certain Gaussian processes . Proc. Amer. Math. Soc. 16 (1965) 60-68. MR 0170382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Samuel Karlin. Total positivity, absorption probabilities and applications . Trans. Amer. Math. Soc. 111 (1964) 33-107. MR 0168010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2